Estrogen levels rising?
- 06-05-2005, 03:17 PM
Estrogen levels rising?
I just got back from a week-long cruise (which fell in the middle of my cycle) and I didn't work out basically the whole time. I've been taking a lot of test and deca for like 10 weeks so far, so naturally my test levels should be pretty high (they are according to my balls). Anyway, I met a girl, and I'll skip all the mushy stuff, but lately I've been getting sad as hell becuase I miss her and I barely have an appetite. I've lost 4 pounds and haven't had any energy lately. Do you think it has to do with the increased estrogen levels along with the increased test levels? Will things get back to normal when I get back in the gym tomorrow? What's going on and what should I do?
- 06-05-2005, 06:59 PM
Your emotions may be heightened.
Nothing a cold shower and a slap across the face shouldn't fix. Get back to reality- you miss her, then send her an email or give her a call. If you didn't get her number, get over it. Get back to your normal routine. There are many other fish in the see.
Good luck though.
- 06-05-2005, 07:07 PM
06-05-2005, 10:23 PM
Dude, if I was going to ask myself for advice, you hit the nail on the head. In fact, I would've told myself to get a pen and write down YZZUW real big on a sheet of paper and hold it above my head and look in the mirror as if it were a caption. Then I would probably he-bitch-man-slap myself. Hey, at least I'm not taking clomid and crying over a sad movie. You think the raised estrogen levels is the cause though? I would have normally moved on by now.
P.S. I did get her number. even though it might help, I'm not calling her every night as if I were getting commission for keeping her on the line.
06-05-2005, 10:27 PM
06-06-2005, 08:30 AM
Yeah, when you hold it above your head and read it in the mirror it spells *****Originally Posted by bigman420
06-06-2005, 10:12 PM
wow, some of you can't read and others can't spell. since we have successfully expanded upon my lack of nuts, back to the original question:
Originally Posted by bigred869
06-06-2005, 10:31 PM
No.Originally Posted by bigred869
06-06-2005, 10:42 PM
Ok lets be really blunt about this. While on cycle I certainly don't find myself being more "wussy". In fact I'd say it's the opposite. I want to f**k anything that moves and have little interest in forming "emotional bonds". The only heightened emotion I feel while on is aggression which of course I use to fuel workouts. Now if you were post-cycle by a few weeks it would be a different story. At this point you have two choices:
1) get in touch with the girl and see where it goes.
2) move on to the next prospect....there are many!
Just my $0.02. Best of luck.
06-07-2005, 03:04 PM
up, the test dose? thanks, ha.
06-07-2005, 06:57 PM
Again, I would suggest no.Originally Posted by bigred869
Similar Forum Threads
- By calvin6697 in forum Male Anti-Aging MedicineReplies: 0Last Post: 03-14-2007, 08:35 AM
- By calvin6697 in forum Male Anti-Aging MedicineReplies: 24Last Post: 03-11-2007, 07:41 PM
- By ECTOmorph in forum Male Anti-Aging MedicineReplies: 18Last Post: 01-22-2007, 07:16 PM
- By the Cardinal in forum News and ArticlesReplies: 0Last Post: 07-26-2006, 03:55 PM
- By Cardinal in forum AnabolicsReplies: 3Last Post: 07-25-2005, 09:13 AM